Standard

Equidistance of the Complex 2-Dim Anharmonic Oscillator Spectrum: Exact Solution. / Cannata, F.; Ioffe, M.V.; Nishnianidze, D.N.

в: Journal of Physics A: Mathematical and Theoretical, Том 45, № 29, 2012, стр. 295303_1-11.

Результаты исследований: Научные публикации в периодических изданиях › статья

Harvard

Cannata, F, Ioffe, MV & Nishnianidze, DN 2012, 'Equidistance of the Complex 2-Dim Anharmonic Oscillator Spectrum: Exact Solution', Journal of Physics A: Mathematical and Theoretical, Том. 45, № 29, стр. 295303_1-11. https://doi.org/10.1088/1751-8113/45/29/295303

APA

Cannata, F., Ioffe, M. V., & Nishnianidze, D. N. (2012). Equidistance of the Complex 2-Dim Anharmonic Oscillator Spectrum: Exact Solution. Journal of Physics A: Mathematical and Theoretical, 45(29), 295303_1-11. https://doi.org/10.1088/1751-8113/45/29/295303

Vancouver

Cannata F, Ioffe MV, Nishnianidze DN. Equidistance of the Complex 2-Dim Anharmonic Oscillator Spectrum: Exact Solution. Journal of Physics A: Mathematical and Theoretical. 2012;45(29):295303_1-11. https://doi.org/10.1088/1751-8113/45/29/295303

Author

Cannata, F. ; Ioffe, M.V. ; Nishnianidze, D.N. / Equidistance of the Complex 2-Dim Anharmonic Oscillator Spectrum: Exact Solution. в: Journal of Physics A: Mathematical and Theoretical. 2012 ; Том 45, № 29. стр. 295303_1-11.

BibTeX

@article{72847da62e6c4374986e1b7617dd9e4f,
title = "Equidistance of the Complex 2-Dim Anharmonic Oscillator Spectrum: Exact Solution",
author = "F. Cannata and M.V. Ioffe and D.N. Nishnianidze",
year = "2012",
doi = "10.1088/1751-8113/45/29/295303",
language = "не определен",
volume = "45",
pages = "295303_1--11",
journal = "Journal of Physics A: Mathematical and Theoretical",
issn = "1751-8113",
publisher = "IOP Publishing Ltd.",
number = "29",

}

RIS

TY - JOUR

T1 - Equidistance of the Complex 2-Dim Anharmonic Oscillator Spectrum: Exact Solution

AU - Cannata, F.

AU - Ioffe, M.V.

AU - Nishnianidze, D.N.

PY - 2012

Y1 - 2012

U2 - 10.1088/1751-8113/45/29/295303

DO - 10.1088/1751-8113/45/29/295303

M3 - статья

VL - 45

SP - 295303_1-11

JO - Journal of Physics A: Mathematical and Theoretical

JF - Journal of Physics A: Mathematical and Theoretical

SN - 1751-8113

IS - 29

ER -

ID: 5332184